MathSciNet Relay Station
MathSciNet bibliographic data
MR422004 (54 #9997) 02F30 (02F25)
Dëgtev, A. N. Minimal $1$-degrees, and truth-table reducibility. (Russian) Sibirsk. Mat. Ž. 17, (1976), no. 5, 1014–1022, 1196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement